Hey Stu...glad you had a pain free vacation. Your doctor is right, stress can enhance GERD feelings. That is for sure.
You shouldn't worry about
being an alarmist when it comes to a drug you are prescribed...feel free to ask away.
Serious side effects from pantoprazole are rare. Stop taking pantoprazole and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives) to pantoprazole.
FYI...Pantoprazole is the generic of protonix.
Less serious side effects from pantoprazole are also uncommon. Continue to take pantoprazole and talk to your doctor if you experience
upset stomach or diarrhea;
I haven't seen anything about
stomach cancer...but the above is just some information you may find useful.
I have heard of people using protonix once a day and twice a day...some people take it for years. If you have concerns about
that, please don't fear talking to your doctor!
Keep us posted on how you are doing.
GERD Forum Moderator
Please share, only if you can spare!
Diagnosed with Generalized Anxiety Disorder (GAD) and Panic Attacks.
Clickable Link that may be of interest to some...as I find I often like to check drug interactions...Drug Interactions